# SDR 9903722713

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, A CRACK WAS FOUND ON THE STRINGER FLANGE ON THE OUTBOARD SIDE OF THE RIB BOLT HOLE OF THE LEFT WING.  REPAIRED PER EA 27-167908.
